# SDR SWAA2021052766453

- Difficulty date: April 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT INTERCOSTAL WEB LOCATED BEETWEN BS 294.5 TO BS 303.9 AND STRINGER 16L AT FWD GALLEY AREA / REPLACED ENTRY DOOR CUT OUT INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS303-9 AND STRINGER 16L AT FWD GALLEY AREA UAW B737-700 SRM 51-40-02 AND DWG
